MAUDE Adverse Event Report: Mobia Medical, Inc. Vivistim® Paired VNS¿ System

Mobia Medical, Inc. Vivistim® Paired VNS¿ System
Model Number 1001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Voice alteration (4906)
Date of Event 01/01/2026
Type of Reportable Event Serious Injury

Brand Name
Vivistim® Paired VNS¿ System
Common Device Name
Vivistim
Manufacturer (Section D)
Mobia Medical, Inc.
2802 flintrock trace
suite 226
austin TX 78737
Manufacturer (Section G)
Mobia Medical, Inc.
2802 flintrock trace
suite 226
austin TX 78737
Manufacturer Contact
brent tarver
2802 flintrock trace
suite 226
austin, TX 78737
MDR Report Key50892685
Report Number3012309950-2026-00051
Device Sequence Number5905076
Product Code QPY
UDI-Device Identifier10810041430028
UDI-Public10810041430028
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P210007
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age75 YR
Patient SexMale